Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 97, NWS Houston/Galveston, TX

June 17, 2015Colorado County, Jackson County, Wharton County, Texas

NWS Houston/Galveston, TX issued this flash flood warning at Jun 17, 2015, 10:20 AM CDT for Colorado County, Jackson County, Wharton County, Texas. It was in force for 115 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2015, 10:20 AM CDT (15:20 UTC)
Expired
Jun 17, 2015, 12:15 PM CDT
In force
115 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

Counties Colorado County, TX, Jackson County, TX, Wharton County, TX

The radar

The Houston radar (KHGX), 141 km from the middle of the area, began a volume at 15:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 11:28 AM CDTFLASH FLOODEl Campo, TXSTATE HIGHWAY 59 SOUTHBOUND FROM EL CAMPO THROUGH LOUISE TO JACKSON COUNTY LINE IS CLOSED DUE TO HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 68 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 3.3 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1655 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1655 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
699 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

896 
WGUS54 KHGX 171520
FFWHGX
TXC089-239-481-171715-
/O.NEW.KHGX.FF.W.0097.150617T1520Z-150617T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1020 AM CDT WED JUN 17 2015

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  COLORADO COUNTY IN SOUTHEASTERN TEXAS...
  WHARTON COUNTY IN SOUTHEASTERN TEXAS...
  NORTHERN JACKSON COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 1215 PM CDT
    
* AT 1017 AM CDT...DOPPLER RADAR INDICATED A LARGE AREA OF RAIN WITH 
  EMBEDDED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED 
  AREA. RAINFALL AMOUNTS FROM PREVIOUS HEAVY RAINS RANGED FROM 3 TO 
  15 INCHES ACROSS THE WARNED AREA AND AN ADDITIONAL 1 TO 3 INCHES 
  WILL BE POSSIBLE. FLASH FLOODING IS ON GOING AND WILL CONTINUE. 
  NUMEROUS REPORTS OF HIGH WATER ON ROADS WITH SOME IMPASSABLE 
  MAINLY IN THE WESTERN PORTIONS OF WHARTON COUNTY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  EL CAMPO...WHARTON...COLUMBUS...EAGLE LAKE...WEIMAR...PIERCE...
  BOLING-IAGO...ALTAIR...HUNGERFORD...CORDELE...EGYPT...MORALES...
  SHERIDAN...ROCK ISLAND...LOUISE...GARWOOD AND NADA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2933 9656 2958 9681 2978 9673 2985 9667
      2972 9635 2958 9614 2928 9595 2908 9629
      2902 9684 2906 9694

$$

!KP!

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 10:15 AM CDT, 5 minutes earlier.

Area forecast discussion, Jun 17, 10:15 AM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1015 AM CDT WED JUN 17 2015

.DISCUSSION...
FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 6 PM.

ALTHOUGH TD BILL IS NEARING THE FORT WORTH AREA IT IS STILL BEING
FED GULF MOISTURE AND UNFORTUNATELY SETX IS UNDERNEATH THE PATH
OF THE MOISTURE FROM THE GULF TO BILL. A RAIN BAND CAN BE SEEN ON
RADAR AND SATELLITE STRETCHING FROM NEAR LUFKIN TO LIBERTY THEN
CURVING BACK TO THE WSW TOWARD HOUSTON-RICHMOND-EL CAMPO-EDNA. THE
MOISTURE IS MERGING INTO THIS BAND AND WILL CONTINUE TO WARRANT A
HEAVY RAIN THREAT THROUGH THE AFTERNOON HOURS. THROUGH NOON EXPECT
THE HEAVIER AMOUNTS TO PILE UP WITH THE EAST TO WEST BAND THEN AS
DRY AIR WRAPPING AROUND FROM THE WEST IMPINGES ON SETX THIS BAND
SHOULD PROBABLY ERODE FROM THE NORTHWEST SIDE AND SHIFT EASTWARD
THROUGH THE AFTERNOON. THIS WILL PROBABLY BRING THE FOCUS TO THE
COAST AND INTO THE EASTERN AREAS THIS AFTERNOON. HOUSTON METRO
AREA IS DEFINITELY NOT OUT OF THE WOODS YET. 2-4 INCH AMOUNTS WITH
HIGHER ISOLATED TOTALS STILL A GOOD BET FOR THE METRO AREA BEFORE
IT SHIFTS OUT. COASTAL AND EASTERN COUNTIES MAY SEE MORE THAN THAT
BEFORE THIS EVENING COMES TO AN END. WILL BE ADDING THE NORTHEAST
COUNTIES BACK INTO THE FLASH FLOOD WATCH. SEVERE THREAT LOOKS
MINIMAL AND TEMPERATURES SHOULD BE LIMITED TO THE LOWER TO MID 80S
WITH THE RAIN AND CLOUD COVER. THE FLASH FLOOD WATCH MAY NEED TO
BE EXTENDED FOR THE EASTERN AND COASTAL AREAS THIS EVENING.

45

&&

.PREV DISCUSSION... /ISSUED 419 AM CDT WED JUN 17 2015/

..TORNADO WATCH IN EFFECT THROUGH 7 AM CDT....

..FLASH FLOOD WATCH IS IN EFFECT THROUGH 6 PM CDT...

DISCUSSION...
TROPICAL DEPRESSION BILL IS SLOWLY ROTATING UP INTO NORTH CENTRAL
TEXAS...IT'S CURRENT CENTER (~ 1000 MB LOW) POSITION IS JUST EAST
OF FORT HOOD THIS PAST HOUR. ONE CORE FEEDER BAND IS SLUGGISHLY
ADVANCING EAST THROUGH THE WESTERN CWA...FROM MATAGORDA BAY TO
NORTHERN WHARTON THROUGH GRIMES AND WALLER COUNTIES...THAT WILL
LIKELY PRODUCE AREAS OF FLASH FLOODING. (RECENTLY UNDERESTIMATED)
DUAL POL HOURLY 1 TO 2 INCH RATES ARE COMMON IN ASSOCIATION WITH
THIS BAND. OF CONCERN ARE THE STRONG MATAGORDA BAY THUNDERSTORM
CLUSTERS THAT ARE BECOMING BETTER ORIENTATED IN A MORE NORTH-TO-
SOUTH FASHION IN WHICH TO FEED NORTHWARD INTO THIS AFOREMENTIONED
FEEDER BAND. FEELING IS THAT THE SHORT TERM EVOLUTION OF THIS LINE
WILL BE FOR MODERATE TO HEAVY PRECIPITATION TO FILL IN ALONG AND
JUST WEST OF THE I-45 CORRIDOR...OR LIKELY PROBABILITIES OF NEAR
TERM TWO TO FOUR INCH (LOCALLY 4 TO 5 INCH) RAINFALL RATES OVER
THE CENTRAL CWA INCLUDING HOUSTON METRO. THE OTHER THREAT WILL BE
WATERSPOUTS/TORNADOES...THERE HAS BEEN SOME WEAK ROTATION WITHIN
THE MID LEVELS WITH THESE STORMS CURRENTLY OFF THE MATAGORDA BAY
COASTLINE. A TORNADO WATCH IS IN EFFECT AS QUICK SPIN-UPS WITHIN
THIS HIGHLY MOIST (2.1-2.2 PWAT) ENVIRONMENT ARE DEFINITELY A
POSSIBILITY. WIND GUSTS TO 40 KTS WILL STILL OCCUR WITHIN THE
STRONGEST THUNDERSTORMS. PLEASE SEE MARINE SECTION BELOW
CONCERNING BILL'S MARITIME IMPACTS.

HIGHER RESOLUTION MODELING ENSEMBLE MAINTAIN AT LEAST (1-3 HOUR)
1 TO 2 INCH RATE SWATHS OF TRAINING FEEDER BANDS FROM TD BILL
THROUGH THE EVENING HOURS. TOTAL REMAINING QPF FOR THIS EVENT WILL
GENERALLY BE 4 TO 6 INCHES WEST OF OF I-45...1 TO 3 INCHES EAST OF
THIS CORRIDOR. THE REMNANTS OF BILL WILL BECOME ABSORBED WITHIN
SOUTHERN PLAINS ZONAL FLOW LATE THURSDAY NIGHT/EARLY FRIDAY...THE
RAIN PRODUCER SHEARING OUT INTO AN OPEN WAVE TROUGH ACROSS THE MID-
ATLANTIC THROUGH THE WEEKEND. WESTERN 5H RIDGING OVER SO CAL/DESERT
SOUTHWEST MAY BEGIN EXPAND FURTHER EAST TO BEGIN THE WEEKEND...BUT
A WEAK INVERTED TROUGH OVER MEXICO IS PROGGED TO KEEP THIS RIDGE
WELL OFF TO THE WEST. AFTER A DAY OF SUB 2 INCH PWS THURSDAY...
SOUTHERN MID-LEVEL STEERING FLOW MAY PULL UP ANOTHER PLUS 2 INCH
PW AIR MASS INTO SOUTHEASTERN TEXAS. THE REGION WILL ONCE AGAIN BE
UNDER A VERY MOISTURE-RICH AIR MASS FRIDAY WITH WHAT APPEARS TO BE
A LEFT-OVER BOUNDARY FROM BILL PROVIDING THE FOCUS FOR LATE
MORNING THROUGH EARLY FRIDAY EVENING SCATTERED CONVECTION. HIGHER
HEIGHTS FINALLY WORK THEIR WAY INTO TEXAS THROUGH THE WEEKEND...BUT
RESIDUAL INSTABILITY WITHIN A 1.7-1.9 INCH PWAT / 6-7 DEG C LAPSE
RATE (15-2 K CAPE) ENVIRONMENT SPELLS MODEST RETURNING SCATTERED
TSRA DURING THE SATURDAY DAYTIME HOURS. DAYS BEGIN TO DRY OUT AND
WARM BACK UP EARLY NEXT WEEK AS DIURNAL CONVECTION FOCUSES OUT IN
WEST TEXAS AS BIG BEND REGIONAL PRESSURES LOWER...POSSIBLE DRYLINE
CONVECTIVE ACTIVITY. AFTER BILL'S PRECIPITATION IS OVER....FOLLOWED
BY A COUPLE OF DAYS OF RETURNING SCATTERED CONVECTION FRIDAY AND
SATURDAY...OVERCAST CONDITIONS WILL LIMIT WARMTH TO THE MID TO
UPPER 80S. DRIER LATE PERIOD DAYS WILL ALLOW THERMOMETERS TO PEAK
OUT IN THE AVERAGE LOWER TO MIDDLE 90S BY THIS TIME NEXT WEEK. 31

MARINE...
SMALL CRAFT ADVISORIES ARE IN EFFECT TODAY WITH CONTINUING STRONG
ONSHORE WINDS AND AND ELEVATED SEAS. THESE ARE EXPECTED TO SLOWLY
DIMINISH LATER THIS AFTN INTO THURSDAY AS THE PRESSURE GRADIENT
ASSOCIATED WITH THE REMNANTS OF BILL BEGINS TO RELAX. THERE WILL
HOWEVER BE ADDITIONAL BANDS OF SHOWERS AND THUNDERSTORMS MOVING
THROUGH THE WATERS THROUGH THE DAY. STRONG GUSTY WINDS AND ISOLATED
WATERSPOUTS REMAIN A POSSIBILITY WITH THESE BANDS OF PRECIPITATION.

ALSO ISSUED A BEACH HAZARD STATEMENT THRU THIS EVNG ACCOUNTING FOR
ABOVE NORMAL SURF, RIP CURRENTS, WATER LEVELS AND WAVE RUN UP AT
AREA BEACHES TODAY.

LIGHT TO MODERATE ONSHORE FLOW IS EXPECTED OVER THE WEEKEND INTO
EARLY NEXT WEEK.  47

AVIATION...
BANDS OF SHRA & ISO TSTMS WILL IMPACT TERMINALS INTERMITTENTLY
TODAY & PROBABLY AGAIN LATE TONIGHT. OUTSIDE ANY PRECIP VFR
CONDITIONS WILL MOSTLY PERSIST. LOWER END MVFR CIGS, GUSTY WINDS
AND LOCALLY HEAVY DOWNPOURS CAN BE EXPECTED IN THE STRONGER (AND
POSSIBLY TRAINING) BANDS OF PRECIP. 47

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      85  74  88  74  89 /  70  60  50  20  30
HOUSTON (IAH)              83  76  89  75  90 / 100  40  30  10  40
GALVESTON (GLS)            85  80  87  79  86 / 100  60  20  20  20

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 6 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
     COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
     JACKSON...LIBERTY...MADISON...MATAGORDA...MONTGOMERY...SAN
     JACINTO...WALKER...WALLER...WASHINGTON...WHARTON.

GM...SMALL CRAFT ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR THE
     FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.

     SMALL CRAFT ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR THE
     FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
     CHANNEL 20 NM TO 60 NM...WATERS FROM FREEPORT TO THE
     MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND
     TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH ISLAND TO
     FREEPORT OUT 20 NM.

&&

DISCUSSION...45
Hazardous weather outlook, Jun 17, 7:28 AM CDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
728 AM CDT WED JUN 17 2015

GMZ330-335-350-355-370-375-181230-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
728 AM CDT WED JUN 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

ELEVATED WINDS AND SEAS WILL PERSIST THROUGH MUCH OF THE DAY.
ABOVE NORMAL SURF AT AREA BEACHES WILL PRODUCE A HIGH RISK OF
RIP CURRENTS. WATER LEVELS 1 TO 2 FEET ABOVE NORMAL AND WAVE
ACTION WILL RUN UP THE BEACH AND COULD APPROACH THE LOWEST LYING
ROADWAYS AROUND TIMES OF HIGH TIDE LATER THIS MORNING AND PRODUCE
MINOR OVERWASH. IF GOING TO THE BEACH BE SURE TO ASK AND FOLLOW
ADVICE OF BEACH PATROL OFFICIALS AND LIFEGUARDS. ALWAYS SWIM NEAR
A LIFEGUARD AND AWAY FROM PIERS...JETTIES AND ROCK GROINS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AFTER THURSDAY'S ONSHORE WINDS DIE OUT PER THE NORTHEAST EXIT OF
THE REMNANTS OF BILL...NO SIGIFICANT WEATHER HAZARDS ARE EXPECTED
THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE LOCAL
MEDIA...LAW ENFORCEMENT...OR THE LOCAL NATIONAL WEATHER SERVICE
OFFICE.

TXZ176>178-195>200-210>214-226-227-235>238-181230-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-SAN JACINTO-WALKER-WALLER-WASHINGTON-WHARTON-
728 AM CDT WED JUN 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

...A FLASH FLOOD WATCH IS IN EFFECT TODAY...

FEEDER BANDS FORMING SOUTH OF TROPICAL DEPRESSION BILL MOVING
NORTH INTO THE SOUTHERN PLAINS WILL PRODUCE PERIODIC HEAVY
RAINFALL THAT WILL LEAD TO FLASH FLOODING EPISODES THROUGH THE
DAY INTO EVENING HOURS. SINCE BILL HAS MADE LANDFALL...4 TO NEAR
8 INCHES OF RAIN HAVE FALLEN OVER THE SOUTHWESTERN FORECAST AREA
COUNTIES SURROUNDING MATAGORDA BAY AND EXTENDING UP INTO AUSTIN
...WALLER...AND GRIMES COUNTIES. ADDITIONAL RAINFALL OF 1 TO 2
INCHES PER HOUR...WITH LOCALLY 3 TO 5 INCH AMOUNTS...WILL GENERATE
FLOODING ISSUES. THESE HEAVY RAIN BANDS WILL BE PASSING ACROSS
HOUSTON METRO DURING THE DAYTIME HOURS...EXACERBATING THE FLASH
FLOODING THREAT...NOT ONLY FROM SHEET OR RUN-OFF FLOODING BUT
FROM RISES IN THE LOCAL WATERSHEDS. REMEMBER TO TURN AROUND...DONT
DROWN...WHEN ENCOUNTERING ANY WATER OF UNKNOWN DEPTH UPON LOCAL
ROADWAYS. THE CHANCE FOR FLOODING TRANSITIONS FROM THE SOUTHERN
FORECAST AREA EARLIER TODAY TO THE NORTHERN FORECAST AREA LATTER
THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

LINGERING RAINFALL FROM THE REMNANTS OF BILL ON THURSDAY SHOULD
NOT POSE ANY IMMEDIATE FLOODING THREAT. THERE ARE MODEST
PROBABILITIES OF RETURNING SHOWERS AND STORMS BOTH FRIDAY AND
SATURDAY THAT COULD INDUCE SHORT-LIVED NUISANCE FLOODING CONCERNS...
ESPECIALLY OVER THOSE COUNTIES THAT HAVE RECENTLY RECEIVED HIGH
RAINFALL ACCUMULATIONS FROM BILL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE
LOCAL MEDIA...LAW ENFORCEMENT...OR THE LOCAL NATIONAL WEATHER
SERVICE OFFICE.

In the hours before

Local storm report, Jun 17, 4:29 AM CDT, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
429 AM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 AM     FLASH FLOOD      SEALY                   29.77N  96.15W
06/17/2015                   AUSTIN             TX   BROADCAST MEDIA

            FLOODING HAS CAUSED IMPASSABLE ROADWAYS. TWO TO THREE
            FEET OF WATER BEING REPORTED UNDER LOCAL AREA
            UNDERPASSES.

&&

EVENT NUMBER HGX1500385

BLOOD
Local storm report, Jun 17, 4:37 AM CDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
437 AM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     FLASH FLOOD      NAVASOTA                30.39N  96.09W
06/17/2015                   GRIMES             TX   BROADCAST MEDIA

            FLOOD WATERS BEGINNING TO INUDATE LOCAL AREA ROADWAYS.

&&

EVENT NUMBER HGX1500386

BLOOD
Local storm report, Jun 17, 4:47 AM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
447 AM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 AM     FLASH FLOOD      8 NNE NAVASOTA          30.50N  96.04W
06/17/2015                   GRIMES             TX   LAW ENFORCEMENT

            FM 1774 A QUARTER MILE SOUTH OF FM 2819 AND FM 3090
            BETWEEN NAVASOTA AND ANDERSON ARE CLOSED DUE TO WATER
            OVER THE ROADWAY.

&&

EVENT NUMBER HGX1500387

BLOOD
Local storm report, Jun 17, 5:09 AM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
509 AM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TROPICAL STORM   BRYAN                   30.67N  96.37W
06/17/2015                   BRAZOS             TX   LAW ENFORCEMENT

            TREES REPORTED DOWN IN TOWN.

&&

EVENT NUMBER HGX1500388

BLOOD
Local storm report, Jun 17, 6:05 AM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
605 AM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     FLASH FLOOD      4 WSW LA WARD           28.83N  96.53W
06/17/2015                   JACKSON            TX   LAW ENFORCEMENT

            SECTIONS OF FM 1593 AROUND LOLITA ARE IMPASSABLE DUE TO
            HIGH WATER.

&&

EVENT NUMBER HGX1500389

BLOOD
Local storm report, Jun 17, 7:33 AM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
733 AM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     TROPICAL STORM   28 E GALVESTON          29.23N  94.43W
06/16/2015                   GMZ355             TX   EMERGENCY MNGR

            HIGHWAY 87 FROM ROLLOVER PASS TO HIGHWAY 124 CLOSED DUE
            TO WATER AND DEBRIS OVER THE ROAD

0415 AM     TROPICAL STORM   BAYOU VISTA             29.33N  94.94W
06/16/2015                   GALVESTON          TX   EMERGENCY MNGR

            YARDS FLOODED IN PARTS OF UNINCORPORATED HITCHCOCK AND
            BAYOU VISTA. LOWEST ROADS HAD WATER ON THEM ABOUT AN
            HOUR LATER.

0605 AM     TROPICAL STORM   35 SE PALACIOS          28.35N  95.83W
06/16/2015                   GMZ350             TX   BUOY

            KBQX PLATFORM REPORTED 28G53 KNOTS

0730 AM     TROPICAL STORM   14 E PALACIOS           28.70N  96.00W
06/16/2015                   MATAGORDA          TX   TRAINED SPOTTER

            MEASURED 50 MPH W 60 MPH GUST AT COLORADO LOCKS

0929 AM     TROPICAL STORM   21 SSW PALACIOS         28.45N  96.40W
06/16/2015                   GMZ330             TX   TCOON

            TCOON PORT OCONNOR REPORTED WINDS 37 KNOTS GUSTS 45
            KNOTS OR 43 MPH GUSTS 52 MPH.

1105 AM     TROPICAL STORM   PALACIOS                28.71N  96.24W
06/16/2015                   MATAGORDA          TX   ASOS

            KPSX PALACIOS AIRPORT REPORTED 29 KNOTS GUST 46 KNOTS
            OR 33 MPH GUST 53 MPH AT 1105AM CDT.

1148 AM     TROPICAL STORM   21 SSW PALACIOS         28.45N  96.40W
06/16/2015                   GMZ330             TX   TCOON

            TCOON PORT OCONNOR REPORT WINDS OF 36 KNOTS GUSTS 45
            KNOTS OR 41 MPH GUSTS 52 MPH WITH TS BILL LANDFALL AT
            1145 AM CDT.

1241 PM     TROPICAL STORM   19 E SAN LEON           29.47N  94.62W
06/16/2015                   GALVESTON          TX   MESONET

            CRAB LAKE MESONET SITE REPORTED WIND GUST OF 63 MPH.

0600 PM     TROPICAL STORM   ANGLETON                29.17N  95.43W
06/16/2015                   BRAZORIA           TX   LAW ENFORCEMENT

            TREES DOWN AND BLOCKING ROADS IN ANGLETON AND FIRE
            CREWS ARE REMOVING THEM. TIME ESTIMATED FOR DAMAGE.

0630 PM     TROPICAL STORM   EL CAMPO                29.20N  96.28W
06/16/2015                   WHARTON            TX   LAW ENFORCEMENT

            WHARTON COUNTY SHERIFFS OFFICE HAS RECIEVED NUMEROUS
            REPORTS OF TREES DOWN AT MANY LOCATIONS THROUGHOUT THE
            COUNTY.

0650 PM     TSTM WND DMG     N EDNA                  28.97N  96.65W
06/16/2015                   JACKSON            TX   LAW ENFORCEMENT

            CAR PORT BLOWN OFF

0651 PM     TSTM WND DMG     9 NNW EDNA              29.09N  96.70W
06/16/2015                   JACKSON            TX   LAW ENFORCEMENT

            AUTOMOBILE BLOWN OFF THE ROAD NEAR MORALES

0900 PM     TSTM WND DMG     6 NW SEALY              29.84N  96.22W
06/16/2015                   AUSTIN             TX   LAW ENFORCEMENT

            TREES DOWN ACROSS THE COUNTY FM 949 AT SWEARINGEN RD
            AND ON MILL CREEK RD

1000 PM     TSTM WND DMG     5 E BRENHAM             30.16N  96.31W
06/16/2015                   WASHINGTON         TX   LAW ENFORCEMENT

            TREES DOWN IN CHAPPEL HILL

1235 AM     FLASH FLOOD      BRENHAM                 30.16N  96.40W
06/17/2015                   WASHINGTON         TX   LAW ENFORCEMENT

            ROAD IMPASSABLE AT 1100 ROCKPORT LANE DUE TO WATER UP
            TO 5 INCHES DEEP.

1235 AM     FLASH FLOOD      BRENHAM                 30.16N  96.40W
06/17/2015                   WASHINGTON         TX   LAW ENFORCEMENT

            BURLESON STREET CLOSED DUE TO HIGH WATER.

1235 AM     FLASH FLOOD      BRENHAM                 30.16N  96.40W
06/17/2015                   WASHINGTON         TX   LAW ENFORCEMENT

            WATER ON ROADWAY AT FM 390 AND QUEBE ROAD.

1245 AM     TROPICAL STORM   BRYAN                   30.67N  96.37W
06/17/2015                   BRAZOS             TX   LAW ENFORCEMENT

            TREES REPORTED DOWN IN TOWN.

0145 AM     FLASH FLOOD      NAVASOTA                30.39N  96.09W
06/17/2015                   GRIMES             TX   BROADCAST MEDIA

            FLOOD WATERS BEGINNING TO INUDATE LOCAL AREA ROADWAYS.

0325 AM     FLASH FLOOD      SEALY                   29.77N  96.15W
06/17/2015                   AUSTIN             TX   BROADCAST MEDIA

            FLOODING HAS CAUSED IMPASSABLE ROADWAYS. TWO TO THREE
            FEET OF WATER BEING REPORTED UNDER LOCAL AREA
            UNDERPASSES.

0440 AM     FLASH FLOOD      8 NNE NAVASOTA          30.50N  96.04W
06/17/2015                   GRIMES             TX   LAW ENFORCEMENT

            FM 1774 A QUARTER MILE SOUTH OF FM 2819 AND FM 3090
            BETWEEN NAVASOTA AND ANDERSON ARE CLOSED DUE TO WATER
            OVER THE ROADWAY.

0530 AM     FLASH FLOOD      4 WSW LA WARD           28.83N  96.53W
06/17/2015                   JACKSON            TX   LAW ENFORCEMENT

            SECTIONS OF FM 1593 AROUND LOLITA ARE IMPASSABLE DUE TO
            HIGH WATER.

&&

EVENT NUMBER HGX1500372 HGX1500373 HGX1500374 HGX1500375 HGX1500376
HGX1500378 HGX1500377 HGX1500379 HGX1500381 HGX1500380 HGX1500390
HGX1500391 HGX1500392 HGX1500393 HGX1500382 HGX1500383 HGX1500384
HGX1500388 HGX1500386 HGX1500385 HGX1500387 HGX1500389

BLOOD

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:26 PM CDTWind AdvisoryHGXGalveston9 hr
Jun 16, 7:43 PM CDTFlash Flood WarningHGXAustin, Colorado, Wharton3 hr
Jun 16, 9:34 PM CDTRiver Flood WarningHGXJackson, Lavaca3 days
Jun 16, 9:34 PM CDTRiver Flood WarningHGXMatagorda, Wharton4 days
Jun 16, 9:34 PM CDTRiver Flood WarningHGXBurleson, Lee48 hr
Jun 16, 9:34 PM CDTRiver Flood WarningHGXBurleson, Lee4 days
Jun 16, 9:34 PM CDTRiver Flood WarningHGXJackson, Wharton58 hr
Jun 16, 10:43 PM CDTFlash Flood WarningHGXAustin, Colorado, Washington3 hr
Jun 16, 10:52 PM CDTAreal Flood AdvisoryHGXBrazos, Burleson, Madison, Waller, Washington3 hr
Jun 16, 11:27 PM CDTAreal Flood AdvisoryHGXWharton63 min
Jun 16, 11:47 PM CDTAreal Flood AdvisoryHGXAustin, Colorado, Fort Bend, Waller, Wharton3 hr
Jun 17, 12:52 AM CDTFlash Flood WarningHGXAustin, Colorado, Waller, Washington, Wharton113 min
Jun 17, 1:26 AM CDTFlash Flood WarningHGXBrazos, Burleson, Grimes, Waller, Washington2 hr
Jun 17, 1:58 AM CDTBeach Hazards StatementHGXBrazoria, Chambers, Galveston, Matagorda18 hr
Jun 17, 2:50 AM CDTFlash Flood WarningHGXAustin, Colorado, Fort Bend, Harris, Waller, Washington and 1 more3 hr
Jun 17, 3:08 AM CDTFlash Flood WarningHGXBrazos, Grimes, Harris, Madison, Waller, Washington3 hr
Jun 17, 3:34 AM CDTSpecial Weather StatementHGXJackson, Matagorda56 min
Jun 17, 3:39 AM CDTAreal Flood AdvisoryHGXJackson, Matagorda2 hr
Jun 17, 3:44 AM CDTSpecial Marine WarningHGX46 min
Jun 17, 4:32 AM CDTFlash Flood WarningHGXJackson, Matagorda, Wharton118 min
Jun 17, 5:04 AM CDTSpecial Marine WarningHGX86 min
Jun 17, 6:04 AM CDTFlash Flood WarningHGXAustin, Colorado, Grimes, Walker, Waller, Washington and 1 more86 min
Jun 17, 6:21 AM CDTAreal Flood AdvisoryHGXGalveston54 min
Jun 17, 6:24 AM CDTSpecial Marine WarningHGX36 min
Jun 17, 6:29 AM CDTFlash Flood WarningHGXJackson, Matagorda, Wharton2 hr
Jun 17, 6:40 AM CDTSpecial Marine WarningHGX95 min
Jun 17, 7:27 AM CDTFlash Flood WarningHGXAustin, Colorado, Grimes, Waller, Wharton93 min
Jun 17, 7:46 AM CDTAreal Flood AdvisoryHGXChambers, Harris, Liberty, Polk, San Jacinto119 min
Jun 17, 8:21 AM CDTFlash Flood WarningHGXAustin, Colorado, Jackson, Matagorda, Wharton114 min
Jun 17, 9:09 AM CDTRiver Flood WarningHGXColorado, Jackson, Wharton3 days
Jun 17, 9:09 AM CDTRiver Flood WarningHGXJackson, Wharton61 hr
Jun 17, 9:41 AM CDTRiver Flood WarningHGXAustin, Brazoria, Fort Bend, Waller9 days
Jun 17, 9:41 AM CDTRiver Flood WarningHGXBrazoria, Fort Bend9 days
Jun 17, 9:49 AM CDTRiver Flood WarningHGXBrazos, Grimes, Madison5 days
Jun 17, 9:49 AM CDTRiver Flood WarningHGXBurleson, Washington37 hr
Jun 17, 9:56 AM CDTRiver Flood WarningHGXBrazoria8 days
Jun 17, 10:57 AM CDTFlash Flood WatchHGXHouston, Polk, Trinity33 hr
Jun 17, 11:44 AM CDTAreal Flood AdvisoryHGXLiberty, Polk, San Jacinto2 hr
Jun 17, 12:01 PM CDTAreal Flood AdvisoryHGXAustin, Colorado, Waller, Washington, Wharton3 hr
Jun 17, 12:17 PM CDTFlash Flood WarningHGXColorado, Jackson, Matagorda, Wharton3 hr
Jun 17, 12:39 PM CDTFlash Flood WarningHGXLiberty, Polk3 hr
Jun 17, 1:44 PM CDTAreal Flood AdvisoryHGXChambers, Galveston, Liberty3 hr
Jun 17, 3:43 PM CDTFlash Flood WarningHGXLiberty, Polk3 hr
Jun 17, 5:21 PM CDTFlash Flood WarningHGXChambers, Galveston, Liberty3 hr
Jun 17, 5:33 PM CDTAreal Flood AdvisoryHGXChambers, Galveston, Harris, Liberty3 hr
Jun 17, 6:49 PM CDTAreal Flood AdvisoryHGXBrazoria, Galveston, Harris, Liberty116 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.